MAUDE Adverse Event Report: SMITH & NEPHEW, INC. STRIDE INSERT TRIAL SIZE D 8MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. STRIDE INSERT TRIAL SIZE D 8MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number PFSR101006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that insert trial broke during trialing.It is unknown if pieces needed to be retrieved from the patient or not.But no patient injury was reported.
 
Additional Manufacturer Narrative
The report was inadvertently submitted under manufacturer number 1020279, but the correct manufacturer number is 3010266064.
 
Additional Manufacturer Narrative
The device was used in treatment and was returned for evaluation.Dhr review found that the device met manufacturing specification.A complaint history review found similar reports, this issue will continue to be monitored.This failure is an identified failure mode within the risk file.Instructions for trialing the insert trial can be found in the navio surgical technique for use with the stride unicondylar knee system.A visual inspection of the product confirmed the stated failure.The device is broken at the bottom slot.The part shows signs of significant wear/usage.We recommend that all re-usable instruments be routinely inspected for wear/damage and replaced as necessary.

Brand Name
STRIDE INSERT TRIAL SIZE D 8MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9984062
Report Number1020279-2020-01341
Device Sequence Number14573449
Product Code HSX
UDI-Device Identifier00885556627761
UDI-Public00885556627761
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K123380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR101006
Device Catalogue NumberPFSR101006
Initial Date Received by Manufacturer 01/08/2018
Supplement Date Received by Manufacturer01/08/2018
08/27/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date04/28/2020
08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;